# SDR CA970612007

- Difficulty date: June 12, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Propeller: Mcauly 1A101DCM
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Condition: Stone Damage
- Location: Leading Edge
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION. INSPECTION FOUND THE BLADE(S) LEADING EDGES DAMAGED BY STONES.
